# SDR C2XA02TY035

- Difficulty date: February 20, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 3,027 hours, 2,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14524131005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1-C INSPECTION CORROSION WAS FOUND ON THE SUPPORT ANGLE AT THE MAIN DOOR ENTRANCE BELOW THE THRESHOLD.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT ANGLES, ALODINE AND PAINTED IAW EMB 135/145 SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF THE 1-C INSPECTION.
